Polyharmonic Balance Analysis of Nonlinear Ship Roll Response


Jones J. P., Çankaya İ.

Nonlinear Dynamics, vol.35, no.2, pp.123-146, 2004 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1023/b:nody.0000021033.27607.fa
  • Journal Name: Nonlinear Dynamics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.123-146
  • Ankara Yıldırım Beyazıt University Affiliated: No